Posted by steve
on December 01, 2000 at 14:51:45:
In Reply to: Re: Acne, reddness,HELP posted by mary on November 30, 2000 at 20:13:57:
i take lots of tablets, and i have no side effects. i started off on 1g a day, but saw no benefits. B5 is water soluble so anything the body doesnt need is flushed away without any ill effects. if there are any side effects don't take them, but the only effect i get is no more spots. its expensive, though.
: : :if i were you i'd try pantothenic acid (vitamin b5), i've been on 7g/day for a week now and have virtually no spots left. it completely took away the oiliness before i'd been on it for a day. it's good stuff, although it doesnt work for everyone. antibiotics are good for a while, but resistance always seems to occur after a few months, so i'd try something else.
: : good luck!!!!
: How do you take B5? 7gm/day is a lot. I only see 500mg capsules available at GNC.
: : Does anyone know how to take the reddness away from pimples, mine seem to get very inflamed and painful. My regular dr. put me on erythromycin cream for face and pills, any other product suggestions, this doent seem to be working(been on it for 6-9mths). thank you.